ProgramsView all programs
From the news
- Chancellor Amma Addresses the Parliament of World’s Religions
- Amrita Students Qualify for the European Mars Rover Challenge
Publication Type : Journal Article
Publisher : Nonlinear Dyn
Source : Nonlinear Dyn 89, 305–319 (2017).
Campus : Coimbatore
School : School of Engineering
Department : Mathematics
Year : 2017
Abstract : A systematic investigation of finding Lie point symmetries of certain fractional linear and nonlinear ordinary differential equations is presented. More precisely, Lie point symmetries of fractional Riccati equation, nonhomogeneous fractional linear ordinary differential equation with variable coefficients and quadratic fractional Liénard-type equation in the sense of Riemann–Liouville fractional derivative are derived. Using the obtained Lie point symmetries, we derive exact solution of the above-mentioned fractional ordinary differential equations wherever possible.
Cite this Research Publication : Prakash, P., Sahadevan, R. Lie symmetry analysis and exact solution of certain fractional ordinary differential equations. Nonlinear Dyn 89, 305–319 (2017). https://doi.org/10.1007/s11071-017-3455-8